# SDR CA010223006

- Difficulty date: November 23, 2000
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Aircraft time: 3,378 hours
- Engine: Lyc IO360C1C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 25244508RC
- Condition: Malfunctioned
- Location: Injector
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE STUMBLES ON ADDING THROTTLE. ENGINE RUNS LEAN. UNABLE TO RICHEN MIXTURE. INJECTOR SERVO REMOVED. OVERHAUL UNIT INSTALLED. IDLE MIXTURE AND SPEED SET. ENGINE RUN UP NORMAL.
